`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 12,     December 2015

Special issue on contemporary PDEs between theory and applications

1

Contemporary PDEs between theory and applications    Pages : i - i

Enrico Valdinoci

 Abstract       Full Text      Related Articles

2

Large $s$-harmonic functions and boundary blow-up solutions for the fractional Laplacian    Pages : 5555 - 5607

Nicola Abatangelo

 Abstract       References       Full Text      Related Articles

3

Harmonic functions in union of chambers    Pages : 5609 - 5629

Laura Abatangelo and Susanna Terracini

 Abstract       References       Full Text      Related Articles

4

Density estimates for vector minimizers and applications    Pages : 5631 - 5663

Nicholas D. Alikakos and Giorgio Fusco

 Abstract       References       Full Text      Related Articles

5

Variational parabolic capacity    Pages : 5665 - 5688

Benny Avelin,  Tuomo Kuusi and Mikko Parviainen

 Abstract       References       Full Text      Related Articles

6

On the classical limit of the Schrödinger equation    Pages : 5689 - 5709

Claude Bardos,  François Golse,  Peter Markowich and Thierry Paul

 Abstract       References       Full Text      Related Articles

7

Eventual regularity for the parabolic minimal surface equation    Pages : 5711 - 5723

Giovanni Bellettini,  Matteo Novaga and Giandomenico Orlandi

 Abstract       References       Full Text      Related Articles

8

Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains    Pages : 5725 - 5767

Matteo Bonforte,  Yannick Sire and Juan Luis Vázquez

 Abstract       References       Full Text      Related Articles

9

On the variation of the fractional mean curvature under the effect of $C^{1, \alpha}$ perturbations    Pages : 5769 - 5786

Matteo Cozzi

 Abstract       References       Full Text      Related Articles

10

Short-time existence of the second order renormalization group flow in dimension three    Pages : 5787 - 5798

Laura Cremaschi and Carlo Mantegazza

 Abstract       References       Full Text      Related Articles

11

Extremal domains for the first eigenvalue in a general compact Riemannian manifold    Pages : 5799 - 5825

Erwann Delay and Pieralberto Sicbaldi

 Abstract       References       Full Text      Related Articles

12

Unique continuation properties for relativistic Schrödinger operators with a singular potential    Pages : 5827 - 5867

Mouhamed Moustapha Fall and Veronica Felli

 Abstract       References       Full Text      Related Articles

13

Symmetry of components, Liouville-type theorems and classification results for some nonlinear elliptic systems    Pages : 5869 - 5877

Alberto Farina

 Abstract       References       Full Text      Related Articles

14

A partially hinged rectangular plate as a model for suspension bridges    Pages : 5879 - 5908

Alberto Ferrero and Filippo Gazzola

 Abstract       References       Full Text      Related Articles

15

Harnack type inequalities for some doubly nonlinear singular parabolic equations    Pages : 5909 - 5926

Simona Fornaro,  Maria Sosio and Vincenzo Vespri

 Abstract       References       Full Text      Related Articles

16

On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density    Pages : 5927 - 5962

Gabriele Grillo,  Matteo Muratori and Fabio Punzo

 Abstract       References       Full Text      Related Articles

17

Ground states for scalar field equations with anisotropic nonlocal nonlinearities    Pages : 5963 - 5976

Antonio Iannizzotto,  Kanishka Perera and Marco Squassina

 Abstract       References       Full Text      Related Articles

18

Schauder estimates for solutions of linear parabolic integro-differential equations    Pages : 5977 - 5998

Tianling Jin and Jingang Xiong

 Abstract       References       Full Text      Related Articles

19

Quasistatic evolution of magnetoelastic plates via dimension reduction    Pages : 5999 - 6013

Martin Kružík,  Ulisse Stefanelli and Chiara Zanini

 Abstract       References       Full Text      Related Articles

20

Characterization of function spaces via low regularity mollifiers    Pages : 6015 - 6030

Xavier Lamy and Petru Mironescu

 Abstract       References       Full Text      Related Articles

21

Basic estimates for solutions of a class of nonlocal elliptic and parabolic equations    Pages : 6031 - 6068

Tommaso Leonori,  Ireneo Peral,  Ana Primo and Fernando Soria

 Abstract       References       Full Text      Related Articles

22

Regularity of the homogeneous Monge-Ampère equation    Pages : 6069 - 6084

Qi-Rui Li and Xu-Jia Wang

 Abstract       References       Full Text      Related Articles

23

Stable solitary waves with prescribed $L^2$-mass for the cubic Schrödinger system with trapping potentials    Pages : 6085 - 6112

Benedetta Noris,  Hugo Tavares and Gianmaria Verzini

 Abstract       References       Full Text      Related Articles

24

Full characterization of optimal transport plans for concave costs    Pages : 6113 - 6132

Paul Pegon,  Filippo Santambrogio and Davide Piazzoli

 Abstract       References       Full Text      Related Articles

25

Complexity and regularity of maximal energy domains for the wave equation with fixed initial data    Pages : 6133 - 6153

Yannick Privat,  Emmanuel Trélat and Enrique Zuazua

 Abstract       References       Full Text      Related Articles

26

A note on higher regularity boundary Harnack inequality    Pages : 6155 - 6163

Daniela De Silva and Ovidiu Savin

 Abstract       References       Full Text      Related Articles

27

The Hessian Sobolev inequality and its extensions    Pages : 6165 - 6179

Igor E. Verbitsky

 Abstract       References       Full Text      Related Articles